# SDR AU960942

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HM4
- Condition: Failed
- Location: Lg Ext-Retract S
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MLG UPLOCK PUSH/PULL ROD ASSEMBLY PNO 0641142-1 FAILED AT ROD END IN THE AREA JUST OUTBOARD OF CHECKNUT PNO AN316-4R ON THE INBOARD RODEND - SUSPECT CAUSED BY SLIGHT MISRIGGING OF LANDING  GEAR
